# SDR FDEA201203050778

- Difficulty date: March 5, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA37501
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR NR 2 STOP BEAM FOUND CRACKED.  STOP BEAM REMOVED AND REPLACED AS PER SRM 51-31-01 REV 48. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 114.
